# SDR AALA951105

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1409B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11367
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060819103
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT BY PAX SEAT ROW 11D INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY PAX SEAT ROW 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
